# SDR HNAA2015040100113

- Difficulty date: April 1, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,998 hours, 62,351 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING DURING FLIGHT WITH PROP HEAT ON.  FINAL 10 MINUTES OF FLIGHT WITH PROP HEAT OFF, LIGHTS WERE NOT FLICKERING.  TROUBLESHOOT AND FOUND WIRE 3061-10025B12B SHORTED.  REPAIRED WIRE UNDER FLOOR PANEL 131DZ USING STANDARD MAINTENANCE PRACTICE, ALSO FOUND WIRE 3351-722 SHORTED TO GROUND.  INSTALLED PERMANENT WIRE FROM 9811-P73 TO 3000-J1. GROUND RAN ACFT WITH AND WITHOUT PROP HEAT. NO DEFECTS NOTED. OK FOR SERVICE.
